# SDR DALA2021062003339

- Difficulty date: June 15, 2021
- Submitted: June 20, 2021
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 35,999 hours, 13,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7356804) DURING INSPECTION FOUND RED LENS MISSING AND BULBS INOP ON EXIT ROW LIGHTS 18D. REPLACED MISSING LENS AND RELAMPED. OPN NOW CHECK GOOD PER B737 AMM 33-52.
